| Texto completo | |
| Autor(es): |
Macedo Ferreira, Bruno Leonardo
;
Guzzo Jr, Henrique
;
Ferreira, Ruth Nascimento
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY; v. 47, n. 4, p. 15-pg., 2020-07-04. |
| Resumo | |
Let J and J' be Jordan rings. In this paper we study the additivity of n-multiplicative isomorphisms from J onto J' and of n-multiplicative derivations of J. Suppose that J contains a nontrivial idempotent; we prove that if J satisfying certain conditions, then n-multiplicative maps and n-multiplicative derivations from J to J' a are additive maps. (AU) | |
| Processo FAPESP: | 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |